# SDR DL767050669

- Difficulty date: October 28, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 69,732 hours, 33,770 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Seized
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES REPORTED IN MID CABIN OVERHEAD AREA, DIVERSION RDU.  FOUND GASPER FAN AT FAULT.  REPLACED SAME.
